# SDR 95FDEA00100

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Web
- Part number: 65207323
- Condition: Cracked
- Location: Bs 1050-1057
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO AT STA 1050-1057 WL 146, RBL 20 THE SILL WEB IS CRACKED.  REMOVED CRACKED WEB, FABRICATED NEW WEB AND INSTALLED SILL WEB PER FEDEX SRM 51-20-1.
